# SDR COOSDR010095

- Difficulty date: August 16, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230
- Aircraft serial: 20257
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016, BULKHEAD WEB CRACKED.
